# SDR AALA202503258055

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737-8
- Aircraft serial: 44469
- Aircraft time: 12,730 hours, 4,708 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR AT LEFT REAR VERY HARD TO OPEN AND CLOSE. ADJUSTED LOCK ON AFT LEFT LAVATORY FOLDING DOOR, OPERTIONAL CHECK GOOD. CMM 25-40-58.
